# SDR CHQA200800207

- Difficulty date: October 19, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 19,951 hours, 16,454 cycles
- Engine: Allsn AE3007A
- Engine time: 10,633 hours, 8,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3084, CMH TO DCA.  DURING INSPECTION THE EMERGENCY EXIT SIDEWALL LIGHT AT SEATS 12 D&F WAS INOP.  MAINTENANCE FOUND THE NR 4 INVERTER INOP AND WAS REPLACED.  AFTER REPLACEMENT, THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
